American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Maxime Fortier Bourque. Conformal grafting and convergence of Fenchel-Nielsen twist coordinates. Conform. Geom. Dyn. 19 (2015) 1-18.
Abstract, references, and article information   
View Article: PDF

[2] Edward Crane. Intrinsic circle domains. Conform. Geom. Dyn. 18 (2014) 65-84.
Abstract, references, and article information   
View Article: PDF

[3] Kimiyo N. Yamamoto and Masahiko Taniguchi. Cross ratio coordinates for the deformation spaces of a marked M\"obius group. Conform. Geom. Dyn. 17 (2013) 145-154.
Abstract, references, and article information   
View Article: PDF

[4] Dimitrios Betsakos. Hyperbolic geometric versions of Schwarz's lemma. Conform. Geom. Dyn. 17 (2013) 119-132.
Abstract, references, and article information   
View Article: PDF

[5] Riku Klén. Local convexity properties of balls in Apollonian and Seittenranta's metrics. Conform. Geom. Dyn. 17 (2013) 133-144.
Abstract, references, and article information   
View Article: PDF

[6] Juan Souto and Matthew Stover. A Cantor set with hyperbolic complement. Conform. Geom. Dyn. 17 (2013) 58-67.
Abstract, references, and article information   
View Article: PDF

[7] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information   
View Article: PDF

[8] Ian Short. Conformal automorphisms of countably connected regions. Conform. Geom. Dyn. 17 (2013) 1-5.
Abstract, references, and article information   
View Article: PDF

[9] Zair Ibragimov. Hyperbolization of locally compact non-complete metric spaces. Contemporary Mathematics 590 (2013) 51-59.
Book volume table of contents   
View Article: PDF

[10] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[11] Nikola Lakic and Greg Markowsky. The rate of convergence of the hyperbolic density on sequences of domains.. Contemporary Mathematics 573 (2012) 147-157.
Book volume table of contents   
View Article: PDF

[12] Ian Short. Hausdorff dimension of sets of divergence arising from continued fractions. Proc. Amer. Math. Soc. 140 (2012) 1371-1385. MR 2869121.
Abstract, references, and article information   
View Article: PDF

[13] Loïc Dubois and Hans Henrik Rugh. A uniform contraction principle for bounded Apollonian embeddings. Conform. Geom. Dyn. 15 (2011) 64-71. MR 2833473.
Abstract, references, and article information   
View Article: PDF

[14] Zair Ibragimov. Hyperbolizing metric spaces. Proc. Amer. Math. Soc. 139 (2011) 4401-4407. MR 2823085.
Abstract, references, and article information   
View Article: PDF

[15] Patrice Rivard. A Schwarz–Pick Theorem for higher-order hyperbolic derivatives. Proc. Amer. Math. Soc. 139 (2011) 209-217. MR 2729084.
Abstract, references, and article information   
View Article: PDF

[16] Petra Bonfert-Taylor and Edward C. Taylor. Quasiconformally homogeneous planar domains. Conform. Geom. Dyn. 12 (2008) 188-198. MR 2461511.
Abstract, references, and article information   
View Article: PDF

[17] Stephen M. Buckley and Simon L. Kokkendorff. Comparing the Floyd and ideal boundaries of a metric space. Trans. Amer. Math. Soc. 361 (2009) 715-734. MR 2452822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David A. Herron, William Ma and David Minda. Möbius invariant metrics bilipschitz equivalent to the hyperbolic metric. Conform. Geom. Dyn. 12 (2008) 67-96. MR 2410919.
Abstract, references, and article information   
View Article: PDF

[19] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander Yu. Solynin. Mapping properties of analytic functions on the unit disk. Proc. Amer. Math. Soc. 136 (2008) 577-585. MR 2358498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Oliver Roth. A general conformal geometric reflection principle. Trans. Amer. Math. Soc. 359 (2007) 2501-2529. MR 2286042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. II. Conform. Geom. Dyn. 10 (2006) 326-354. MR 2268483.
Abstract, references, and article information   
View Article: PDF

[23] Alexander Yu. Solynin. Hyperbolic convexity and the analytic fixed point function. Proc. Amer. Math. Soc. 135 (2007) 1181-1186. MR 2262924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mitsuhiro Shishikura. Complex dynamics and quasiconformal mappings. University Lecture Series 38 (2006) 119-141.
Book volume table of contents   
View Article: PDF

[25] Teichm\"uller spaces. University Lecture Series 38 (2006) 67-82.
Book volume table of contents   
View Article: PDF

[26] John H. Hubbard. Hyperbolic structures on three-manifolds that fiber over the circle. University Lecture Series 38 (2006) 143-162.
Book volume table of contents   
View Article: PDF

[27] The general definition. University Lecture Series 38 (2006) 15-22.
Book volume table of contents   
View Article: PDF

[28] Acknowledgments. University Lecture Series 38 (2006) 3-3.
Book volume table of contents   
View Article: PDF

[29] Differentiable quasiconformal mappings. University Lecture Series 38 (2006) 5-14.
Book volume table of contents   
View Article: PDF

[30] Boundary correspondence. University Lecture Series 38 (2006) 39-50.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 53 found      Go to page: 1 2